# SDR S9BA200800016

- Difficulty date: April 10, 2008
- Submitted: April 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,402 hours, 25,177 cycles
- Engine: Pwa PT6*
- System (JASC): 5500 · Empennage Structure
- Part: Attach Bracket
- Part number: 13A1200024
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAMP INSPECTION, FOUND CORROSION ON LT AFT (SEA FIN) ATTACHMENT BRACKET. REMOVED AND REPLACED SEA FIN ATTACHMENT BRACKET. EMERGENCY DECLARED? NO,  AIRCRAFT GROUNDED, REPAIRED DURING INSPECTION NO.
